Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1817 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 329–357
DOI: 10.2977/prims/1195191998

Published online: 1974-08-31

Non-linear Schrödinger Equation and Modified Korteweg-de Vries Equation; Construction of Solutions in Terms of Scattering Data

Shunichi Tanaka[1]

(1) Osaka University, Japan

No abstract available for this article.

No keywords available for this article.

Tanaka Shunichi: Non-linear Schrödinger Equation and Modified Korteweg-de Vries Equation; Construction of Solutions in Terms of Scattering Data. Publ. Res. Inst. Math. Sci. 10 (1974), 329-357. doi: 10.2977/prims/1195191998